MathSciNet Relay Station
MathSciNet bibliographic data
MR1501265 53A04
Douglas, Jesse Normal congruences and quadruply infinite systems of curves in space. Trans. Amer. Math. Soc. 26 (1924), no. 1, 68–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement